Contribution of noncommutative geometry to index theory on singular manifolds

Tom 76 / 2007

Bertrand Monthubert Banach Center Publications 76 (2007), 221-237 MSC: Primary 58B34; Secondary 35S05. DOI: 10.4064/bc76-0-11

Streszczenie

This survey of the work of the author with several collaborators presents the way groupoids appear and can be used in index theory. We define the general tools, and apply them to the case of manifolds with corners, ending with a topological index theorem.

Autorzy

  • Bertrand MonthubertInstitut de Mathématiques de Toulouse
    Université P. Sabatier
    118 route de Narbonne
    F-31062 Toulouse Cedex 9, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek